# SDR FDEA201409242753

- Difficulty date: September 24, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7158503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT JAMB STA 1781 LONGERON 41R, REPAIR CARRIED OUT AT CENTER CARGO DOOR AFT JAMB STATION 1781 LONGERON 41R AREA AS PER EA 1-5330-T0305743A PART 3.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO WRI 53301210 FOR DETAILS.
